# SDR C2XA07BT014

- Difficulty date: February 6, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 10,498 hours, 8,264 cycles
- Engine: Allsn AE3007A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47357913
- Part serial: 2939
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 10,498 hours, 8,264 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

EWR M602 SQUAWK FLT NR 2882 BAGGAGE FIRE BOTTLES BLOWN IN FLIGHT.  BAG SMOKE WARNING.  REMOVED AND REPLACED THE AFT BAGGABE SMOKE DETECTOR IAW AMM 26-15-01.  OPS CHECK GOOD, CLOSED.
